# SDR UPS01837254

- Difficulty date: November 5, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B COMPARTMENT 60 AFT PRESS BULKHEAD J-BEAM 5TH FROM BOTTOM OF LT SIDE HAS CRACK AS MARKED.  STOP DRILLED CRACK REF DC8-5310-15663-A14596.  FABRICATED UPPER REPAIR BRACKET PER PRELIMINARY EO DC8-5310-15663-A DP 70236.
